# SDR 20000329SH049

- Difficulty date: December 15, 1999
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N251DS
- Make and model: Lear 25D
- Aircraft serial: 218
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Part time: 6,708 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AT 43,000 CRUISE M.780, RT ENGINE ROLL BACK RE-LIGHT AT 35,000.  PERFORMED INSPECTION OF BLEED AIR SYSTEM, COMPRESSOR FOR FOD.  NONE NOTED.  PERFORMED MAXIMUM ALTITUDE ACCEL CHECK.  ALL WORK PERFORMED IAW MFG MM SEI 186.  (X)
